Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My father is suffering from multiple system atorphy

my father age is 54. he is suffering from MSA (Multiple system atorphy). I went to a nerologist and he told this. As per him there is no diagnostic for this disease. could some body please help me i have read in internet that this disease can not be cured and sysmtoms will worse with time. Please suggest me any medication. please..
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
welcome to health care magic forum,
Yes Multiple organ atrophy is a rare condition.

In Homeopathy the medicines are not prescribed on the basis of disease you are suffering, but they are prescribed on the basis of symptoms, that is the reason why in Homeopathy you can treat number of complicated and incurable diseases, like multiple organ atropy.

So you i think you should start Homeopathic treatment for your father,
for more info mail us at or visit us at
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor